# SDR SIMA20190503001

- Difficulty date: May 3, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 45,358 hours, 40,864 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 103874
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PS-2 FOUND LH EXT EMERGENCY LIGHT BURNED OUT. C/A-REMOVED AND REPLACED LT FWD EXT EMERGENCY LIGHT ASSY IAW 33-50-10. EMERGENCY LIGHTS OPS CHECK GOOD IAW AMM 33-50-00. EMERGENCY LIGHTING BATTERY NR 4 P/N 2013-1A S/N 103874 AND 79164, NR 1 109569.  BATTERY CHARGER ASSY P/N 11-0049 S/N 13259.
